# SDR FDEA201208203083

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 1 AT FR54 HAS ONE SQUARE INCH OF CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102. REMOVED AND REPLACED SEAT TRACK  AT FR52 12" TO FR54 IAW SRM 53-10-16 PGS 227-232.
